Jump to content
CrazyBoards.org

Recommended Posts

Hi all 

I'm new here. I've dealt with OCD and Severe Panic Attacks for over 35 years. Been thru everything. For the last 10 years I have sailed thru life taking my meds and doing a little cognitive therapy on my own daily. About a year ago I started to lose control again and I can't snap out of it. Has anyone had their meds increased as they went thru menopause ? My other meds for like thyroid issues have increased but I have been on the same meds and dosages since 2000 17 years ago. I hate taking meds and feeling weak but the anxiety is debilitating and I just can't function. Any help is greatly appreciated CK

 

Link to comment
Share on other sites

  • 4 weeks later...

Hi Whatever. I'm also at the age where I am thinking about menopause but I had a hysterectomy so it's not as promounced. I take thyroid meds too. At my last regular doctor visit we increased the dosage. I just went through a noticeable hypomanic episode (which prompted me to join these boards). I hadn't thought about menopause affecting the meds but now that you mention it, it sounds really reasonable.

I see it's been a few days since you posted this topic so I hope you check in. 

Link to comment
Share on other sites

On 4/26/2017 at 10:27 AM, whatever? said:

 My other meds for like thyroid issues have increased but I have been on the same meds and dosages since 2000 17 years ago. I hate taking meds and feeling weak but the anxiety is debilitating and I just can't function. 

If you've been taking the same meds and dosages for that long, maybe you and your pdoc (psychiatrist) need to look at your current meds, and possibly make some changes--especially if your anxiety has increased.

Edited by CrazyRedhead
Link to comment
Share on other sites

  • 3 months later...

Anxiety can be a menopause symptom so that could be an issue. Not to open a can of worms, but if it's menopause related, especially if you have hot flashes, insomnia, or night sweats with it, it might help to see a GYN conversant in HRT. Sometimes if it's hormonal, a hormonal treatment can really help, vs altering psych meds. But don't get me wrong, I'm not against meds, just offering another possibility. Personally when I hit severe menopause symptoms it went beyond my previous mood issues but when I got on HRT I was better in days. It made a believer out of me. But I'm still on all my psych meds, that didn't change. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...